MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT639008A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 5th april, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated the single arm cover fell during operation.There was no screw mounted during installation to prevent the cover from falling off.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 manufacture date fields deems required.This is based on the internal evaluation.Previous d1 brand name: powerled ii 500 corrected d1 brand name: maquet powerled ii, previous d4 version of model # ard569225903, corrected d4 version of model # ardpwt639008a, previous d4 catalog # ard569225903, corrected d4 catalog # none, previous d4 serial # (b)(6), corrected d4 serial # (b)(6), previous d4 unique identifier (udi) #: n/a, corrected d4 unique identifier (udi) #:(b)(4), previous h3a device evaluated by manufacturer: no, corrected h3a device evaluated by manufacturer: yes, previous h3b device not eval provide code: other, corrected h3b device not eval provide code: n/a, previous h3c if other provide code - explain: device not returned to manufacturer, corrected h3c if other provide code - explain: n/a, previous h4 manufacture date: 2023-10-29, corrected h4 manufacture date:2023-10-19.Getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated the single arm cover fell during operation.There was no screw mounted during installation to prevent the cover from falling off.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.The unit was repaired by reattaching the cover and screws and returned to service.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The information provided indicates that the device was in use at the time of the incident.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: according to the information provided the covers have fallen off because they have not been correctly installed.The installation manual 01814 the describes how to fit the covers on the spring arm, it is recommended to follow the instructions in the manual.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19085782
Report Number9710055-2024-00256
Device Sequence Number7651952
Product Code FTD
UDI-Device Identifier03700712425760
UDI-Public(01)03700712425760
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT639008A
Device Catalogue NumberARD569225903
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown